# SDR COMA0560257

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 11,541 hours, 9,328 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMADA048
- Condition: Faulty
- Location: Rt Engine
- Part time: 14,930 hours, 14,011 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5440 DURING CRUISE FLT (JFK-JAX) RT ENGINE OIL PRESSURE INDICTION DROPPPED TO 25 PSI ASSOCIATED WITH AN OIL PRESSURE WARNING, CREW DECLARED AN EMERGENCY, SHUT DOWN THE RIGHT ENGINE, DIVERTED TO CHS AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE OIL PUMP.
